# SDR SWAA991248

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: BAC15201456
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND .250 INCH LONG CRACK ON RT WING RIB LOWER CHORD, WBL 135.5.  REPAIRED RIB PER SWA RA NR 1-357-0730.
